On the distribution of ideals in cubic number fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)211-219
JournalMonatshefte für Mathematik
Volume106
Publication statusPublished - 1988

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the distribution of ideals in cubic number fields. / Müller, Wolfgang.

In: Monatshefte für Mathematik, Vol. 106, 1988, p. 211-219.

Research output: Contribution to journalArticleResearchpeer-review

@article{d2c8b64be3644260b68976de287fa34a,
title = "On the distribution of ideals in cubic number fields",
author = "Wolfgang M{\"u}ller",
year = "1988",
language = "English",
volume = "106",
pages = "211--219",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",

}

TY - JOUR

T1 - On the distribution of ideals in cubic number fields

AU - Müller, Wolfgang

PY - 1988

Y1 - 1988

M3 - Article

VL - 106

SP - 211

EP - 219

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -